Alert archive / Massachusetts / Frost Advisories in 2020
Frost Advisory 5, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Sep 19, 2020, 3:12 PM EDT for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; 6 counties in Massachusetts; Providence County, Rhode Island. It took effect at Sep 20, 2020, 1:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2020, 3:12 PM EDT (19:12 UTC)
- In effect from
- Sep 20, 2020, 1:00 AM EDT
- Expired
- Sep 20, 2020, 8:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Essex County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Worcester County, MA, Providence County, RI
The radar
The Boston radar (KBOX), 32 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 7.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1530 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
212 WWUS71 KBOX 191912 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 312 PM EDT Sat Sep 19 2020 MAZ002>004-008>011-200315- /O.NEW.KBOX.FZ.W.0004.200920T0500Z-200920T1200Z/ Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA- Including the cities of Charlemont, Greenfield, Orange, Barre, Fitchburg, Chesterfield, Blandford, Amherst, Northampton, and Springfield 312 PM EDT Sat Sep 19 2020 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EDT SUNDAY... * WHAT...Near freezing temperatures as low as 32 expected. * WHERE...Western Franklin MA, Eastern Franklin MA, Northern Worcester MA, Western Hampshire MA, Western Hampden MA, Eastern Hampshire MA and Eastern Hampden MA Counties. * WHEN...From 1 AM to 8 AM EDT Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ CTZ002>004-MAZ005-006-012-013-017-018-026-RIZ001-200315- /O.NEW.KBOX.FR.Y.0005.200920T0500Z-200920T1200Z/ Hartford CT-Tolland CT-Windham CT-Central Middlesex MA- Western Essex MA-Southern Worcester MA-Western Norfolk MA- Northern Bristol MA-Western Plymouth MA-Northern Middlesex MA- Northwest Providence RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Framingham, Lowell, Lawrence, Milford, Worcester, Foxborough, Norwood, Taunton, Brockton, Ayer, Foster, and Smithfield 312 PM EDT Sat Sep 19 2020 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EDT SUNDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Portions of northern Connecticut, central, eastern, northeastern and southeastern Massachusetts and northern Rhode Island. * WHEN...From 1 AM to 8 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/box
3 follow-up statements
197 WWUS71 KBOX 200236 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 1036 PM EDT Sat Sep 19 2020 MAZ002>004-008>011-201045- /O.CON.KBOX.FZ.W.0004.200920T0500Z-200920T1200Z/ Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA- Including the cities of Charlemont, Greenfield, Orange, Barre, Fitchburg, Chesterfield, Blandford, Amherst, Northampton, and Springfield 1036 PM EDT Sat Sep 19 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WHAT...Near freezing temperatures as low as 32 expected. * WHERE...Western Franklin MA, Eastern Franklin MA, Northern Worcester MA, Western Hampshire MA, Western Hampden MA, Eastern Hampshire MA and Eastern Hampden MA Counties. * WHEN...From 1 AM to 8 AM EDT Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ CTZ002>004-MAZ005-006-012-013-017-018-026-RIZ001-201045- /O.CON.KBOX.FR.Y.0005.200920T0500Z-200920T1200Z/ Hartford CT-Tolland CT-Windham CT-Central Middlesex MA- Western Essex MA-Southern Worcester MA-Western Norfolk MA- Northern Bristol MA-Western Plymouth MA-Northern Middlesex MA- Northwest Providence RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Framingham, Lowell, Lawrence, Milford, Worcester, Foxborough, Norwood, Taunton, Brockton, Ayer, Foster, and Smithfield 1036 PM EDT Sat Sep 19 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of northern Connecticut, central, eastern, northeastern and southeastern Massachusetts and northern Rhode Island. * WHEN...From 1 AM to 8 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/box
717 WWUS71 KBOX 200828 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 428 AM EDT Sun Sep 20 2020 MAZ002>004-008>011-201200- /O.CON.KBOX.FZ.W.0004.000000T0000Z-200920T1200Z/ Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA- Including the cities of Charlemont, Greenfield, Orange, Barre, Fitchburg, Chesterfield, Blandford, Amherst, Northampton, and Springfield 428 AM EDT Sun Sep 20 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Near freezing temperatures as low as 32 expected. * WHERE...Western Franklin MA, Eastern Franklin MA, Northern Worcester MA, Western Hampshire MA, Western Hampden MA, Eastern Hampshire MA and Eastern Hampden MA Counties. * WHEN...From 1 AM to 8 AM EDT Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ CTZ002>004-MAZ005-006-012-013-017-018-026-RIZ001-201200- /O.CON.KBOX.FR.Y.0005.000000T0000Z-200920T1200Z/ Hartford CT-Tolland CT-Windham CT-Central Middlesex MA- Western Essex MA-Southern Worcester MA-Western Norfolk MA- Northern Bristol MA-Western Plymouth MA-Northern Middlesex MA- Northwest Providence RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Framingham, Lowell, Lawrence, Milford, Worcester, Foxborough, Norwood, Taunton, Brockton, Ayer, Foster, and Smithfield 428 AM EDT Sun Sep 20 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of northern Connecticut, central, eastern, northeastern and southeastern Massachusetts and northern Rhode Island. * WHEN...From 1 AM to 8 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/box
332 WWUS71 KBOX 201152 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 752 AM EDT Sun Sep 20 2020 MAZ002>004-008>011-201300- /O.EXP.KBOX.FZ.W.0004.000000T0000Z-200920T1200Z/ Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA- Including the cities of Charlemont, Greenfield, Orange, Barre, Fitchburg, Chesterfield, Blandford, Amherst, Northampton, and Springfield 752 AM EDT Sun Sep 20 2020 ...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING... The sun is up and temperatures are increasing. Therefore, the Freeze Warning will be allowed to expire. $$ CTZ002>004-MAZ005-006-012-013-017-018-026-RIZ001-201300- /O.EXP.KBOX.FR.Y.0005.000000T0000Z-200920T1200Z/ Hartford CT-Tolland CT-Windham CT-Central Middlesex MA- Western Essex MA-Southern Worcester MA-Western Norfolk MA- Northern Bristol MA-Western Plymouth MA-Northern Middlesex MA- Northwest Providence RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Framingham, Lowell, Lawrence, Milford, Worcester, Foxborough, Norwood, Taunton, Brockton, Ayer, Foster, and Smithfield 752 AM EDT Sun Sep 20 2020 ...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING... The sun is up and temperatures are increasing. Therefore, the Frost Advisory will be allowed to expire. $$ For more information from the National Weather Service visit https://weather.gov/box
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 19, 3:01 PM EDT, 11 minutes earlier.
Area forecast discussion, Sep 19, 3:01 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
301 PM EDT Sat Sep 19 2020
.SYNOPSIS...
Unseasonably cool and dry conditions persist into early next
week. Hurricane Teddy will lift north and pass well east of our
region Monday and Tuesday before moving through the Canadian
Maritimes. The only impacts for southern New England will be
high surf and pockets of minor coastal flooding/beach erosion,
but dry weather will persist. Temperatures moderate to near or
above normal level for the middle and end of next week. The
other main story will be the continuation of prolonged dry
weather through most of week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
130 PM Update...
No changes in the latest update forecast remains on track.
1025 AM Update...
Bumped up high temperatures slightly based on observations. May
be just a touch too cool for this afternoon. Could see a few
spots that get into the mid to upper 60s along the south coast.
Remainder of the forecast is on track.
725 AM Update...
* Chilly day despite plentiful sunshine.
* High Surf Advisory posted for most coastlines through Monday.
After a chilly night with first frost of the season for some,
an unseasonably cool day is in store. It will be less windy
than on Friday though, as surface high pressure moves overhead.
850mb temperatures fall to between -1C and +1C, which will only
support highs mainly in the lower to middle 60s despite
plentiful sunshine.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Tonight:
* Freeze headlines likely needed for the East Slopes of the
Berkshires tonight. Frost headlines elsewhere away from the
immediate coast.
Surface high pressure moving overhead combined with dew points
falling into the 20s will make for the coldest night of the season
so far. A combination of a very dry air mass (PWATs less than 0.25
inches) and winds decoupling will allow temperatures to fall into
the upper 20s to low 30s for the usual cold spots and mid to upper
30s elsewhere except for 40s on the immediate coast. Record minimum
daily lows could be challenged. See the Climate section for more
details. Note that it will remain breezy along the coast throughout
the night due to pressure difference between a 1035mb high over
Quebec and Hurricane Teddy approaching Bermuda.
Sunday:
* Chilly day with many locations not getting out of the 50s on the
last full day of astronomical summer.
As surface flow turns northeast, the large temperature difference
between the top of the boundary layer (+2C at 925mb) and the SST
(around +18C near Massachusetts Bay) will help with vertical mixing
and development of ocean-effect clouds over parts of Eastern MA and
RI. How far inland the clouds spill inland remains to be refined but
we have high confidence in widespread highs in the mid to upper 50s,
which are more typical for late October! In other words, a real shot
of fall for the last full day of astronomical summer. Normal highs
for mid September are in the low to mid 70s. See the Climate section
for the record minimum highs that could be challenged.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Big Picture...
Upper shortwave sweeps across New England Monday, then merges with
Hurricane Teddy south of Nova Scotia Monday night. Broad high
pressure ridge sits over the Eastern USA through Wednesday, then
shifts east on Thursday. Another shortwave then moves east across
New England Friday.
Model mass fields are similar through Wednesday night, then become
greatly divergent Thursday through Saturday. Confidence is high
through Wednesday, then moderate late in the week.
Details...
Monday-Tuesday...
High pressure over Northern New England Monday continues dry weather
and light winds over most of Southern New England. Increasing
pressure gradient brings increasing northeast winds to Cape Cod and
the Islands, possibly to the entire Massachusetts East Coast.
The high will maintain dry weather into Tuesday as well. Mixing
inland will reach between 850 and 900 mb, supporting max temps
each day in the 60s.
Clear skies and light wind will mean radiational cooling Monday
night. Dew points will be in the low to mid 30s inland and around 40
along the coast. Expect low temperatures in the low to mid 30s much
of the interior, but low 40s along the coast and in urban heat
islands. Frost and/or freeze headlines will be needed where the
season has not ended.
Hurricane Teddy will be drawn north to Nova Scotia by the shortwave
trough, reaching the vicinity of Cape Breton Tuesday night. This is
well to our east, so any effects to Srn New England will be limited.
One effect will be a continuing pressure gradient over the waters
east and southeast of Massachusetts and possibly along the eastern
coast. This will bring strong north-northeast winds Monday
night/Tuesday that turn from the northwest Tuesday night. The
mixed layer over the Outer Cape and Nantucket will have gusts of
25-35 kt/30-40 mph. Another effect... the persistant winds will
also bring high surf to the Cape/Islands, and possibly minor
coastal flooding around high tide.
Wednesday through Saturday...
A weak shortwave Wednesday may bring a few clouds, otherwise expect
high pressure to maintain dry weather Wednesday and Thursday. A cold
front moves through on Friday. PW values reach 1.4 inches, with the
moist layer to 600 mb. This is enough to expect a few showers
with POPs at slight chance or low-end chance. Another shortwave
moving along the front may bring a few showers Saturday as
well. This should warm daytime temps into the 70s midweek before
cooling behind the cold front Saturday.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Through 00Z...High confidence.
VFR conditions expected with winds out of the N/NNE. Speeds
generally 5-10 kts, however winds will be higher across Cape
Cod and the Islands due to a tight pressure gradient. Here could
see gusts of 20-30 kts. Cannot completely rule out some
stratocumulus advecting in from the ocean with cloud bases
around 4 kft.
Tonight...High confidence.
VFR with any gusty winds decoupling at all areas except for ACK.
Winds generally out of the N. ACK will see gusts of 20-25 kts
overnight.
Sunday...High confidence.
VFR conditions anticipated through the forecast. Gusty winds
shifting to the NE. Could see gusts of 15-25 kts at times.
Expected some ocean effect stratocumulus to advect inland to
Cape Cod and the Islands per NAMnest and NBM guidance. Cloud
bases will be around 3-4 kft. Cannot completely rule out MVFR
ceilings, but am thinking it will be more SCT to FEW at this
point in time. This cloud cover could spread into PVD/BOS.
Sunday Night...High confidence.
VFR with clear skies and light winds across the interior. Will
remain gusty across Cape Cod and the Islands. Winds out of the
NE with speeds of 10-15 kts and gusts of 25-30 kts.
KBOS Terminal...High confidence in TAF.
KBDL Terminal...High confidence in TAF.
Outlook /Monday through Thursday/...
Monday through Tuesday: VFR. Windy with gusts up to 35 kt.
Tuesday Night: VFR. Windy with local gusts up to 30 kt.
Wednesday: VFR. Breezy.
Wednesday Night and Thursday: VFR.
&&
.MARINE...
Gale Warnings continue through this afternoon for the waters of Cape
Cod and the Islands. Small Craft Advisories continue for all other
waters for the entire weekend due to gusty NNE winds of up to 30 kts
and rough seas of 6 to 10 ft. There could be a brief period late
tonight and early Sunday when conditions drop below Small Craft
criteria as post TC Sally departs and Hurricane Teddy moves north
but expect rough seas and gusty winds for much of the weekend.
Outlook /Monday through Thursday/...
Monday: Low risk for gale force winds with gusts up to 35 kt.
Rough seas up to 13 ft.
Monday Night: Low risk for gale force winds with gusts up to
35 kt. Rough seas up to 14 ft.
Tuesday: Low risk for gale force winds with gusts up to 35 kt.
Rough seas up to 18 ft.
Tuesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Rough seas up to 17 ft.
Wednesday: Winds less than 25 kt. Areas of rough seas.
Wednesday Night: Winds less than 25 kt. Seas up to 5 ft.
Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.
&&
.FIRE WEATHER...
* A Special Weather Statement is in effect for elevated fire weather
potential this weekend.
With minimum RH falling to between 20 to 35 percent for many
locations away from the immediate coast, as well as gusty northerly
winds, there will be elevated fire weather potential today. The
potential is exacerbated by the prolonged dry weather across
southern New England.
&&
.TIDES/COASTAL FLOODING...
Large high pressure over eastern Canada/northern New England
will generate gusty NE winds and rough seas across our waters
this weekend.
This high pressure system and Hurricane Teddy passing well east
of our region Monday and Tuesday will create strong north to
northeast winds. Gusts will reach 25 to 35 kt/30 to 40 mph,
while offshore seas will build to between 12 and 17 feet across
our eastern waters.
Given this setup a High Surf Advisory continues through Monday
for ocean exposed beaches. This will likely need to be extended
into Tuesday with later forecasts. High surf/Dangerous rip
currents are anticipated.
In addition, we are in a period of high astronomical tides into
early next week generally between 11.6 and 11.8 MLLW in Boston.
This coupled with persistent gusty NE winds and high seas will
lead to pockets of minor coastal flooding/beach erosion. The
Coastal Flood Statement continues mainly for some minor splash
over along the eastern MA coast. We think Sun and especially
Mon/Tue have a greater risk for pockets of minor coastal
flooding/beach erosion during the high tide cycle given very
high sea offshore. We could see a 0.5 to 1.5 feet of storm surge
with a low risk for up to 2 feet on Tue depending on the timing
of the strongest winds. Coastal Flood Advisories will eventually
be needed, but fortunately significant coastal flooding is not
expected.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...High Surf Advisory until 8 PM EDT Monday for MAZ007-019-020-
022>024.
RI...High Surf Advisory until 8 PM EDT Monday for RIZ006>008.
MARINE...Gale Warning until 4 PM EDT this afternoon for ANZ232-254-255.
Small Craft Advisory until 8 PM EDT Sunday for ANZ231-233>235-
237-250-251-256.
&&
SYNOPSIS...WTB/BL/Chai
NEAR TERM...BL/Chai
SHORT TERM...Chai
LONG TERM...WTB
AVIATION...WTB/BL
MARINE...WTB/Chai
FIRE WEATHER...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Sep 19, 4:54 AM EDT, 10 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 454 AM EDT Sat Sep 19 2020 CTZ002>004-MAZ004>006-012>014-017-018-021-026-RIZ001>005-200900- Hartford CT-Tolland CT-Windham CT-Northern Worcester MA- Central Middlesex MA-Western Essex MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Northern Bristol MA- Western Plymouth MA-Southern Plymouth MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI- 454 AM EDT Sat Sep 19 2020 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts and northern Rhode Island. .DAY ONE...Today and tonight. Frost Advisory is likely for the normal cool outlying locations tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Frost Advisory is likely for the normal cool outlying locations on Sunday night into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ002-003-008>011-200900- Western Franklin MA-Eastern Franklin MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- 454 AM EDT Sat Sep 19 2020 ...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... This Hazardous Weather Outlook is for western Massachusetts. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory till 8 AM today. Frost and freeze headlines are likely needed for tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Frost Advisory is likely for Sunday night into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ020-RIZ006-007-200900- Southern Bristol MA-Washington RI-Newport RI- 454 AM EDT Sat Sep 19 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... This Hazardous Weather Outlook is for southeastern Massachusetts and southern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. In addition, Frost Advisory is likely for the normal cool outlying locations tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. In addition, Frost Advisory is likely for the normal cool outlying locations Sunday night into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ007-019-022>024-RIZ008-200900- Eastern Essex MA-Eastern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Block Island RI- 454 AM EDT Sat Sep 19 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... This Hazardous Weather Outlook is for northeastern Massachusetts, southeastern Massachusetts and southern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ015-016-200900- Suffolk MA-Eastern Norfolk MA- 454 AM EDT Sat Sep 19 2020 This Hazardous Weather Outlook is for eastern Massachusetts. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-231-233>237-250-251-256-200900- Boston Harbor-Cape Cod Bay-Vineyard Sound-Buzzards Bay- Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 454 AM EDT Sat Sep 19 2020 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ232-254-255-200900- Nantucket Sound- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 454 AM EDT Sat Sep 19 2020 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 3:58 AM EDT | Coastal Flood Statement | BOX | Barnstable, Essex, Nantucket, Norfolk, Plymouth, Suffolk | 11 hr |
| Sep 19, 3:58 AM EDT | High Surf Advisory | BOX | Barnstable, Bristol, Dukes, Essex, Nantucket, Norfolk and 1 more | 5 days |
| Sep 19, 3:12 PM EDT | Freeze Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 17 hr |
Nearby
Frost Advisories in Massachusetts, 2020Frost Advisories in Connecticut, 2020Frost Advisories in Rhode Island, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.